| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 5-8


M. A. Nayebi, M. Sharifi, M. R. Shahriari, O. Zarabadipour
      Fuzzy-chance constrained multi-objective programming applications for inventory control model
      Appl. Math. Sci., Vol. 6, 2012, no. 5-8, 209-228.

F. Hosseinzadeh Lotfi, E. Mafi
      Efficacy of computer software on trigonometry
      Appl. Math. Sci., Vol. 6, 2012, no. 5-8, 229-236.

G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, M. Mehdiloozad, I. Roshdi
      Connected directional slack-based measure of efficiency in DEA
      Appl. Math. Sci., Vol. 6, 2012, no. 5-8, 237-246.

F. Hosseinzadeh Lotfi, N. Ebrahimkhani Ghazi, S. Ebrahimkhani Ghazi, M. Ahadzadeh Namin
      The outputs estimation of a DMU according to improvement of its progress in context dependent DEA
      Appl. Math. Sci., Vol. 6, 2012, no. 5-8, 247-258.

F. Hosseinzadeh Lotfi, S. Sakenian Dehkordi, M. Vaez-Ghasemi
      Teaching method survey based on constructivist approach in permanent learning geometry
      Appl. Math. Sci., Vol. 6, 2012, no. 5-8, 259-267.

K. Fathalikhani, H. Yousefi-Azari
      Some properties of the Hosoya and the Merrifield-Simmons indices
      Appl. Math. Sci., Vol. 6, 2012, no. 5-8, 269-273.

Ailin Qian, Jianfeng Mao
      Central difference regularization method for solving a backward heat conduction problem
      Appl. Math. Sci., Vol. 6, 2012, no. 5-8, 275-282.

N. Pongnoo, N. Pochai
      Numerical treatment of a couple mathematical models of ground water flow in rice field near marine shrimp aquaculture farm
      Appl. Math. Sci., Vol. 6, 2012, no. 5-8, 283-289.

M. Abbas, A. A. Majid, M. N. Hj Awang, J. Md. Ali
      Shape preserving positive surface data visualization by spline functions
      Appl. Math. Sci., Vol. 6, 2012, no. 5-8, 291-307.

N. Ojha, S. Padhye
      Another generalization of weak keys in RSA with prime sharing LSBs
      Appl. Math. Sci., Vol. 6, 2012, no. 5-8, 309-318.

M. Shaverdi, S. Fallahi, V. Bashiri
      Prediction of stock price of Iranian petrochemical industry using GMDH-type neural network and genetic algorithm
      Appl. Math. Sci., Vol. 6, 2012, no. 5-8, 319-332.

S. Dola Sanjay, B. Kalyan Kumar, S. Varadarajan
      A moment method solution for spherical structures used in shielding electronic components
      Appl. Math. Sci., Vol. 6, 2012, no. 5-8, 333-341.

A. Shahsavaran
      On the convergence of Lagrange interpolation to solve special type of second kind Fredholm integro differential equations
      Appl. Math. Sci., Vol. 6, 2012, no. 5-8, 343-348.

A. Shahsavaran
      Special type of second kind Volterra integro differential equation using piecewise constant functions
      Appl. Math. Sci., Vol. 6, 2012, no. 5-8, 349-355.

J. Izadian, M. MohammadzadeAttar, M. Jalili
      Numerical solution of deformation equations in homotopy analysis method
      Appl. Math. Sci., Vol. 6, 2012, no. 5-8, 357-367.

J. Izadian and N. Karamooz, M. Jalili
      New method for solving Poisson equation on irregular domains
      Appl. Math. Sci., Vol. 6, 2012, no. 5-8, 369-380.

Kon Chuen Kong, M. bin Mamat, M. Z. Ibrahim, A. M. Muzathik
      New approach on mathematical modeling of photovoltaic solar panel
      Appl. Math. Sci., Vol. 6, 2012, no. 5-8, 381-401.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |